A recent string of narcotic overdoses in the Dickinson area is prompting the Dickinson Police Department to issue a public advisory on the outbreak.
According to the Southwest Narcotics Task Force, agents have been discovering methamphetamine that is laced with an opioid, possibly fentanyl. Regular methamphetamine users are ingesting what they believe to be the common variety of methamphetamine, but are succumbing to the effects of this blend of an opiod-laced product.
Laced methamphetamine seized in recent cases is generally clear and crystalline in appearance but also contains pink or red particulate.
In the event of an overdose situation, call 911 immediately. North Dakota law allows for immunity from prosecution against bystanders who call for medical assistance, remain on the scene, and assist first responders. More information on fentanyl and overdoses
If you have any information on those responsible for distributing these products within our community, you are asked to leave a Silent Hotline tip using our Badlands Crimestoppers Tip411 app (available on the App Store or Google Play), visiting Crime Stoppers, or send a text to 701-840-6108. Not only may you remain anonymous, you may also save a life!